Journal of Symplectic Geometry

Volume 3 (2005)

Number 1

Regular deformations of completely integrable systems

Pages: 1 – 16

DOI: http://dx.doi.org/10.4310/JSG.2005.v3.n1.a1

Author

Nicolas Roy

Abstract

We study several aspects of the regular deformations of completely integrable systems. Namely, we prove the existence of a Hamiltonian normal form for these deformations and we show the necessary and sufficient conditions a perturbation has to satisfy in order for the perturbed Hamiltonian to be a first order deformation.

Full Text (PDF format)